# SDR CA121211011

- Difficulty date: August 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 18,632 hours
- Engine: Lyc O320E2D
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 0411260
- Condition: Loose
- Location: Elevator
- Part time: 18,102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR BELLCRANK UPON INSPECTION FWD CENTER BEARING RETAINING BUSHING FOUND TO HAVE COME LOOSE IN ITS CRIMP WITH BLACK FRETTING PRESENT AROUND THE BUSHING.   WITH SLIGHT FOR AND AFT MOTION OF THE CONTROL YOKE WITH ONE HAND WILL CAUSE 1 TO SEE THE LOOSENESS IN THE ELEVATOR BELLCRANK FWD CENTER BUSHING THAT ATTACHES TO THE ELEVATOR PUSH PULL TO THE CONTOL TEE BOTTOM BEARING ATTACH POINT.  BOTH BUSHING AND BEARING REPLACED NEW.
